# SDR SWAA2016030149562

- Difficulty date: February 21, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 27,696 hours, 16,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM CRACKED AT BS 302.5 AT FWD FASTENER LOCATION.  R & R BEAM IAW SRM & DWG.
